# SDR SCNA96188

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- Nature of condition: Y, T
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE NUMBER THREE ENGINE EXPERIENCED A CONTAINED FAILURE AND ENGINE PARTS WERE REPORTED DEPARTING THE AIRCRAFT.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  THE ENGINE WAS REPLACED IN ACCORDANCE WITH MM 71-95-17 AND TRIMMED IN ACCORDANCE WITH 71-95-18.  SHOP FINDINGS WILL BE REPORTED WHEN AVAILABLE.
